Please read these instructions before posting any event on Fermilab Indico

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

LBNF/DUNE FS Interface Meeting Dec 2017

US/Central
WH12xover Nus Room (Fermilab - Wilson Hall)

WH12xover Nus Room

Fermilab - Wilson Hall

Elaine McCluskey (Fermilab) , Marzio Nessi (CERN)
Description

ZOOM CONNECTION INFORMATION:

Join from PC, Mac, Linux, iOS or Android: https://fnal.zoom.us/j/630840213 
Or iPhone one-tap : US: +16465588656, 6308402193# or +16699006833, 630 840 2193# 
Or Telephone: Dial(for higher quality, dial a number based on your current location): 
US: +1 646 558 8656 or +1 669 900 6833 Meeting ID: 630 840 2193 
International numbers available: https://fnal.zoom.us/zoomconference?m=e8JAY1oq9mQs5zQGTni9W7Nlh57Ti7kq Meeting ID: 630 840 2193
Participants
  • Chris Mossey
  • Dimitar MLADENOV
  • Douglas Pelletier
  • Elaine McCluskey
  • Elizabeth Hilgart
  • Eric James
  • GRENARD Jean-Louis
  • Jack Fowler
  • James Stewart
  • Jolie Macier
  • Joshua Willhite
  • Kevin Fahey
  • Marzio Nessi
  • Michael Andrews
  • Nandhini Dhanaraj
  • Steve Kettell
  • Theresa Shaw
  • Thomas Hamernik
  • Tracy Lundin
  • Victor Guarino
  • William Miller
  • Monday, 18 December
    • 8:00 AM 10:00 AM
      Chamber 1 initial occupancy scenario 2h
      - dimensions including tolerances, details of the finishing of the walls and floor, doors - what will be inside chamber (utilities), installed by CF (permanent and temporary utilities: lighting, ventilation, fire detection, fire protection, power distribution, grounding network, evacuation system alarm, phone and wifi …? - which of these items still need better requirements? —>action - what access is available from below? How? - Which emergency services/support we can count on during this phase (emergency, lights and electricity, ventilation, lifts, cranes, access, …)
      Speaker: Mr Tracy Lundin (Fermilab)
      Slides
    • 10:00 AM 10:15 AM
      Break 15m
    • 10:15 AM 12:15 PM
      Chamber 1 cranes and lifts: fresh look, rethinking the monorails 2h
      - what functions do cryostat, cryo systems, and FD need to accomplish with cranes? - do we need for the duration of the installation of CF infrastructure, cryostat warm, cryostat cold, cryogenics, detector a set of dedicated and movable elevators? Which type? Who will be responsible? - define an action plan for all of the above
      Speaker: Jack Fowler (Duke University)
    • 12:15 PM 1:00 PM
      Lunch 45m
    • 1:00 PM 2:30 PM
      SURF surface and underground scenario for storage space 1h 30m
      during the construction of the first 2 cryostats and cryogenics and detectors (caverns, drifts, surface building, …)
      Speaker: Mr Joshua Willhite (Fermilab)
      Slides
    • 2:30 PM 4:30 PM
      Grounding Issues 2h
      break as needed
      Speaker: Theresa Shaw (FNAL)
      Slides
  • Tuesday, 19 December
    • 8:00 AM 10:00 AM
      Scenario of the status of the logistics once cryostat #1 warm structure is constructed 2h
      - Who comes next? Which space we will have underground. How access is possible (bridges, ..) - First cold cryostat installation requirements in term of space, material lowering, logistics underground, scaffoldings, amount of people - Second warm structure assembly in parallel? Which additional requirements? - Which infrastructure should be installed at this moment in preparation of the detector installation in the first chamber? - Should mezzanine assembly come at this stage? Define responsibilities.
      Speaker: Prof. Marzio Nessi (CERN)
      Slides
    • 10:00 AM 10:15 AM
      Break 15m
    • 10:15 AM 12:15 PM
      Logistics and storage 2h
      - Cryostat steel lowering and temporary storage (underground) scenario. manipulation tools, shaft tools, draft transport tools. Define responsibilities and requirements —> action - What is underground personnel requirement during cryostat #1 warm structure construction? - Requirements for assembly & storage space in general off SURF site. Define responsibilities - Transport and logistic issues between these storage areas and SURF. Define responsibilities - Transport top of Ross shaft to underground. Define responsibilities
      Speaker: Dimitar Mladenov
      Slides
    • 12:15 PM 1:00 PM
      Lunch 45m
    • 1:00 PM 2:00 PM
      Needs for special rooms underground (food, emergency, small workshop, temporary computing,..) 1h
      Speaker: Jack Fowler (Duke University)
      Slides
    • 2:00 PM 3:00 PM
      Preparation and requirements for special need from the detector : water cooling, racks space for controls, cables routing between caverns, …. 1h
      Speaker: Dr Eric James (Fermi National Accelerator Lab)
    • 3:00 PM 3:30 PM
      Finalize discussion points for meeting at CERN 30m
      Speaker: Elaine McCluskey (Fermilab)